Doctor insights on:
Naproxen Sodium Vs Ibuprofen Vs Acetaminophen
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Depends on patient: Mobic (meloxicam) is a non-steroidal anti-inflammatory agent (nsiad). Aleve (naproxen) is also an nsaid. Tylenol (acetaminophen) is not an anti-inflammatory medicine. Mobic lasts longer and in most cases needs to be taken once daily. Patients react differently to nsaids. So the efficacy frequently is patient dependent. ...Read moreSee 1 more doctor answer
Other than the tylenol (acetaminophen) vs ibuprofen, wnat is the difference between norco and vicoprofen?
Is ultracet better for controlling arthritus pain than coated aspirin or extra-strength tylenol (acetaminophen)?
Different pain meds: Ultracet (tramdol and acetaminophen) is a combination of Tramadol(Ultam) is an opoid pain medication and acetaminophen(Tylenol) and is a stronger pain med than Aspirin and Extra strength Tylenol.We do not use Aspirin for pain that much as it can cause stomach bleeding if taken in therapeutic doses. Depends on the pain level.Ultracet (tramdol and acetaminophen) is stronger than extra strength Tylenol but can be habit forming and can cause constipation ...Read more
Is there a difference between tylenol (acetaminophen) with codeine #3 and tylenol (acetaminophen) with codeine #4?
See below: One tablet (220mg of naproxen sodium) of Aleve contains 200 mg of naproxen which is the active ingredient. An Anaprox tablet (275 mg naproxen sodium) contains 250 mg of naproxen, therefore 1 tablet of Anaprox is equivalent to 1 &¼ (1.25) tablets of Aleve. ...Read moreSee 1 more doctor answer
Both help with pain: But Motrin is an antiinflamatory as well. This blocks prostaglandins wich causes inflamation and pain. Tylenol (acetaminophen) is a simple pain reliever and not an antiiinflamatory agent. Motrin can cause ulcers, kidney failure, and possibly cardivascular enents such as heart attacks. ...Read more
Depends: Ibuprofen is my preferred med. It lasts longer (isn't gives so often). I shouldn't be given < 6m due to risks of kidney irritation. Tylenol (acetaminophen) is a fine med but doesn't last as long. I don't recommend alternating the two when a kid has a fever as I have never seen it work well & i respect but don't worry so much about fever. Parents should pay more attention to fluid intake when ill than temperature. ...Read more
Naproxen sodium: Aleve is a consumer brand of generic naproxen sodium while Anaprox is a prescription brand of generic naproxen sodium. Anaprox 275mg of naproxen sodium is equivalent to 250mg naproxen while Aleve 220mg of naproxen sodium is equivalent to 200mg naproxen. You won't find an exact match unless you count 5 Aleve or 4 Anaprox but that's way too much to take at once. ...Read more
Effect on baby: Aspirin and Ibuprofen are related anti-inflammatory pain medicines. They should be avoided in pregnancy, especially in the 2nd and 3rd trimesters because they can close an important valve in the baby's heart. This valve normally closes at the time of birth which is why they can be taken post-partum. Tylenol (acetaminophen) is a pain reliever that does not have this effect on the baby and is safe in pregnancy. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Naproxen vs ibuprofen vs acetaminophen
- Naproxen sodium vs acetaminophen
- Ibuprofen vs naproxen sodium
- Ask a doctor a question free online
- Is naproxen sodium the same as ibuprofen?
- Ibuprofen and naproxen sodium together
- Naproxen vs acetaminophen
- Ibuprofen vs naproxen for inflammation
- Talk to a pharmacologist online for free